Cookies

We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.


Durham Research Online
You are in:

Sobolev and Gevrey regularity results for the primitive equations in three space dimensions.

Petcu, M. and Wirosoetisno, D. (2005) 'Sobolev and Gevrey regularity results for the primitive equations in three space dimensions.', Applicable analysis., 84 (8). pp. 769-788.

Abstract

The aim of this article is to present a qualitative study of the Primitive Equations in a three-dimensional domain, with periodical boundary conditions. We start by recalling some already existing results regarding the existence locally in time of weak solutions and existence and uniqueness of strong solutions, and we prove the existence of very regular solutions, up to -regularity. In the second part of the article we prove that the solution of the Primitive Equations belongs to a certain Gevrey class of functions.

Item Type:Article
Keywords:Primitive equations, Gevrey regularity.
Full text:Full text not available from this repository.
Publisher Web site:http://dx.doi.org/10.1080/00036810500130745
Record Created:21 Aug 2007
Last Modified:08 Apr 2009 16:35

Social bookmarking: del.icio.usConnoteaBibSonomyCiteULikeFacebookTwitterExport: EndNote, Zotero | BibTex
Usage statisticsLook up in GoogleScholar | Find in a UK Library